# SDR JJBA20211217022

- Difficulty date: December 17, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N16183
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500914
- Aircraft time: 38,213 hours, 25,499 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH OVER WING EXTERNAL EMERGENCY LIGHT IS INSTALLED UPSIDE DOWN. R&R RH OVER WING EMERGENCY LIGHT. OPS CHECK SAT
